MathSciNet Relay Station
MathSciNet bibliographic data
MR108650 (21 #7365) 35.00
Browder, Felix E. On the Dirichlet problem for linear non-elliptic partial differential equations. II. Rend. Circ. Mat. Palermo (2) 7 1958 303–308.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement